# SDR EE4Y201706273853

- Difficulty date: June 27, 2017
- Submitted: June 27, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N692AV
- Make and model: Airbus A321-231
- Aircraft serial: 5936
- Aircraft time: 11,683 hours, 3,888 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746091000300
- Part serial: SA6981
- Condition: Dented
- Location: Le Slat
- Part time: 11,683 hours, 3,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, IT WAS FOUND THE RT WING, SLAT NR 1 OUTBD END LEADING EDGE SKIN WITH DENT AT WSTA 180. IT WAS REPAIRED AS PER AIRBUS REPAIR INSTRUCTIONS DOSSIER 80324717.
